Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 564287, 8 pages
http://dx.doi.org/10.1155/2015/564287
Research Article

Infinite Matrix Products and the Representation of the Matrix Gamma Function

1Instituto Universitario de Matemática Multidisciplinar, Universitat Politècnica de València, Camino de Vera s/n, 46022 Valencia, Spain
2CIMAT, 36000 Guanajuato, GTO, Mexico
3Universidad Autónoma de Aguascalientes, 20131 Aguascalientes, AGS, Mexico

Received 24 October 2015; Accepted 25 November 2015

Academic Editor: Allan Peterson

Copyright © 2015 J.-C. Cortés et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Kristensson, Second Order Differential Equations: Special Functions and Their Classification, Springer, New York, NY, USA, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. N. J. Vilenkin and A. U. Klimyk, Representation of Lie Groups and Special Functions, vol. 316 of Recent Advances Series: Mathematics and Its Applications, Springer, Berlin, Germany, 1995.
  3. J. E. Humphreys, Introduction to Lie Algebras and Representation Theory, vol. 9, Springer, New York, NY, USA, 1972. View at MathSciNet
  4. L. Jódar and E. Defez, “A connection between Laguerre's and Hermite's matrix polynomials,” Applied Mathematics Letters, vol. 11, no. 1, pp. 13–17, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  5. K. A. M. Sayyed, M. S. Metwally, and M. T. Mohamed, “Certain hypergeometric matrix function,” Scientiae Mathematicae Japonicae, vol. 69, no. 3, pp. 315–321, 2009. View at Google Scholar · View at MathSciNet
  6. M. Abul-Dahab and A. Shehata, “A new extension of Humbert matrix function and their properties,” Advances in Pure Mathematics, vol. 1, no. 6, pp. 315–321, 2011. View at Publisher · View at Google Scholar
  7. A. Saboor, S. B. Provost, and M. Ahmad, “The moment generating function of a bivariate gamma-type distribution,” Applied Mathematics and Computation, vol. 218, no. 24, pp. 11911–11921, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Sastre and L. Jódar, “Asymptotics of the modified bessel and the incomplete gamma matrix functions,” Applied Mathematics Letters, vol. 16, no. 6, pp. 815–820, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. Iranmanesh, M. Arashi, D. K. Nagar, and S. M. M. Tabatabaey, “On inverted matrix variate gamma distribution,” Communications in Statistics—Theory and Methods, vol. 42, no. 1, pp. 28–41, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Derbyshire, Prime Obsession: Bernhard Riemann and the Greatest Unsolved Problem in Mathematics, Penguin Books, New York, NY, USA, 2004.
  11. I. Daubechies and J. C. Lagarias, “Sets of matrices all infinite products of which converge,” Linear Algebra and Its Applications, vol. 161, pp. 227–263, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. R. Bru, L. Elsner, and M. Neumann, “Convergence of infinite products of matrices and inner-outer iteration schemes,” Electronic Transactions on Numerical Analysis, vol. 2, pp. 183–193, 1994. View at Google Scholar · View at MathSciNet
  13. O. Holtz, “On convergence of infinite matrix products,” Electronic Journal of Linear Algebra, vol. 7, pp. 178–181, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, UK, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  15. G. H. Golub and C. F. van Loan, Matrix Computations, The Johns Hopkins University Press, Baltimore, Md, USA, 4th edition, 2013.
  16. W. J. Culver, “On the existence and uniqueness of the real logarithm of a matrix,” Proceedings of the American Mathematical Society, vol. 17, no. 5, pp. 1146–1151, 1966. View at Publisher · View at Google Scholar · View at MathSciNet
  17. E. D. Rainville, Special Functions, Chelsea, New York, NY, USA, 1960. View at MathSciNet